# SDR AALA20030371

- Difficulty date: March 26, 2003
- Submitted: May 11, 2003
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, RIGHT EMERGENCY EXIT LIGHTS AFT OF ROW 22 INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRING AT LEFT OVERWATER SIDE MARKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
